MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a050401.Patient problem code: f26.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Information on the deviation: injury (patient / other): no.Product possible involved in injury: no.Product available for inquiry: no.Location:2 - when using.Origin: patient.Complaint: valve leaking liquid leaking out.Additional information : description of issue (what / why): valve leaking.How often occured defect: once.Medical intervention (other than first aid): no.Needle/probe stick: no.Other actions taken: no.Safety issue: nein.Issue resolved: yes.How issue resolved / additional information: valve change.Photo / sample available: no.Safety valve broken / damaged / disconnected: yes.Safety clamp open, when valve broke/damaged/disconnected: no.Safety valve nose broken / damaged: no.Locking tab broken / damaged: no.Leakage: no.Successful drainage: ja.Impact to patient: no indication for that / not applicable.Exposure to blood / bodily fluid: no.Course of treatment changed due to event: no.Time catheter in place: (b)(6) 2022.Connected device (pleurx/peritx/brand) 50-9050a.Procedure performed by: ewimed employee.Procedure performed at: home.Replacement requested: no.Credit requested: ja.Closure letter nedded: yes.Additional information: information on the error pattern: fault location: valve.Error type: leaky.Response received on 24-10-2024.Was there any damage noticed on catheter valve? valve was leaking was the valve cracked or broken? valve was leaking was the valve disconnected from the catheter? after the incident if yes, was the clamp open when valve disconnected from the catheter? n/a where is the catheter located? abdomen or chest abdomen is there a photo or sample available showing the reported issue? no did the patient require additional diagnostics other than the valve replacement to be able to drain.No.How long has the catheter been in place n/a.What was the impact to the patient? none.Could you please provide/confirm the lot/serial number of the defective product? n/a could you please provide a date of event? (b)(6) 2024.
 
Additional Manufacturer Narrative
H10: a lot was unavailable.A dhr review could not be performed.A sample was unavailable for analysis.Without additional information or a sample we are unable to make any additional observations.A failure cannot be confirmed, a root cause could not be determined.The complaint will be entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis (qda) process.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Injury (patient / other): no.Product possible involved in injury: no.Product available for inquiry: no.Location:2 - when using.Origin: patient.Complaint: valve leaking liquid leaking out additional information: description of issue (what / why): valve leaking how often occured defect: once medical intervention (other than first aid): no needle/probe stick: no other actions taken: no safety issue: nein issue resolved: yes how issue resolved / additional information: valve change photo / sample available: no safety valve broken / damaged / disconnected: yes safety clamp open, when valve broke/damaged/disconnected: no safety valve nose broken / damaged: no locking tab broken / damaged: no leakage: no successful drainage: ja impact to patient: no indication for that / not applicable exposure to blood / bodily fluid: no course of treatment changed due to event: no time catheter in place: (b)(6) 2022 connected device (pleurx/peritx/brand) 50-9050a procedure performed by: ewimed employee procedure performed at: home replacement requested: no credit requested: ja closure letter nedded: yes additional information: additional information: information on the error pattern: fault location: valve error type: leaky response received on 24-10-2024.· was there any damage noticed on catheter valve? valve was leaking · - was the valve cracked or broken? valve was leaking · - was the valve disconnected from the catheter? after the incident · - if yes, was the clamp open when valve disconnected from the catheter? n/a · - where is the catheter located? abdomen or chest abdomen · - is there a photo or sample available showing the reported issue? no · - did the patient require additional diagnostics other than the valve replacement to be able to drain.No · -how long has the catheter been in place n/a · - what was the impact to the patient? none · - could you please provide/confirm the lot/serial number of the defective product? n/a · - could you please provide a date of event? (b)(6) 2024.The valve was leaking and was cut off and replaced with a new valve.The patient can now drain normally again.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20641950
Report Number1625685-2024-00120
Device Sequence Number15309130
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown